Facebook Pixel
EmpowHER Guest

My period lasted from last week monday to last week thursday. I've had protected sex with my boyfriend but yesterday we fooled around in the shower but he didn't finish. I woke up this morning with blood in my panties. Last month I took the morning pill.

By Anonymous November 18, 2014 - 11:18am
Rate This

Should I be worried? Or is this regular?

Add a Comment1 Comments


Hi Anon,

Thank you for visiting the EmpowHER community and sharing your question. I am sure you feel worried, but you don't have anything to be worried about as taking the morning after pill can cause irregular bleeding and can throw your cycle off for up to 2-3 months. 

You should be just fine. If you have any other symptoms such as pain or heavy bleeding then call your doctor.

Did this help?



November 18, 2014 - 12:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!